# SDR DXTA2019030402104

- Difficulty date: March 4, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 9,290 hours, 7,187 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Packing
- Condition: Damaged
- Location: Fuel Nozzle
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, THERE WAS A NOTICEABLE FUEL SMELL COMING IN THROUGH THE AIR VENTS WHICH EVENTUALLY DISSIPATED. WHILE TAXIING OUT THE TOWER CALLED AND STATED THAT WE HAD SOME SMOKE COMING OUT OF THE LEFT ENGINE. I GOT OUT TO LOOK AND IT WAS A GRAYISH WHITE SMOKE. I CHECKED THE RIGHT ENGINE AND THERE WAS NO SMOKE. AFTER INCREASING THE POWER ON THE LEFT ENGINE FOR A FEW MINUTES (WE THOUGHT IT MIGHT BE TYPE I/IV DEICE FLUID BURNING OFF) WE CHECKED AGAIN, BUT THE SMOKE WAS STILL EMANATING FROM THE LEFT ENGINE EXHAUST. WE TAXIED BACK TO THE FBO AND CHECKED THE ENGINE ONE MORE TIME PRIOR TO SHUTDOWN AND THE SMOKE WAS STILL THERE. IT WAS A VERY NOTICEABLE AMOUNT OF SMOKE. ALL ENGINE INSTRUMENTS WERE INDICATING NORMAL IN THE COCKPIT. **SUPPLEMENTAL INFORMATION - FOUND EVIDENCE OF FUEL LEAK AT RT TOP (NR 1) FUEL NOZZLE TRANSFER TUBE OUTER SHROUD. REMOVED T/R, EXHAUST SHROUD AND MIXER AND AFT BYPASS DUCT. DISASSEMBLED FUEL MANIFOLD, REMOVED NOZZLES AND INLET FUEL MANIFOLD ASSEMBLY. REPLACED ALL PACKINGS AND GASKETS. RE-INSTALLED SAME AS REMOVED FUEL NOZZLES AND INLET FUEL MANIFOLD ASSEMBLY. REASSEMBLED FUEL MANIFOLD ASSEMBLY. REINSTALLED AFT BYPASS DUCT, EXHAUST SHROUDAND MIXER AND THRUST REVERSER ASSEMBLY. PERFORMED ENGINE GROUND RUNS, LEAK AND OPERATIONAL CHECKS, AND 5 POINT RUNS. ALL ENGINE PARAMETERS WITHIN EMM LIMITS. NO SMOKE OBSERVED DURING ANY GROUND RUNS TODAY. IAW EMM71-00-00, 05-10-00, 72-00-00, 72-70-01, 72-50-03, 73-10-04, 73-10-07 AND AMM78-31-00.
